ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK VALVE, NANOCLAVE¿, CLAMP, LUER; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
AM6143 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Initial reporter full phone number: (b)(6).
Event or Problem Description
The complaint involved a 11" ext set w/6-port nanoclave¿ manifold, check valve, nanoclave¿, clamp, luer lock.While during inspection, the reporter stated that they found it was disconnected from the primary line and the patient's medications were running through the manifold.There was patient involvement and no patient injury.
Additional Manufacturer Narrative
Investigation summary: one (1) photo was shared by customer, showing the body from the nanoclave separated and the seal is shown.No additional damage or anomalies are observed.One (1) used.List #am6143 was returned for evaluation.As received the subassembly clave nano body was separated showing the seal and the spike, the spike is crushed, the body was not returned.No additional damage or anomalies were noted.Complaint of separation can be confirmed.The probable cause cannot be determined.The lot # review could not be conducted because no lot number(s) was/were identified.